# SDR 29GA2019053000001

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 39,397 hours, 43,588 cycles
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 11057
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: FLIGHT# 0106 TPA/EYW REPORT: EMERGENCY CALL LIGHT FOR FLIGHT ATTENDANT IS MISSING. CORRECTIVE ACTION:  INSTALLED EMERGENCY CALL LIGHT FOR FLIGHT ATTENDANT PANEL IAW AMM 25-25-25, OPS CHECK GOOD IAW AMM 23-30-00-05. (RED LENS) PN ON: 6510399
